# SDR 96UAL900627

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1813U
- Make and model: Doug DC-10-10
- Aircraft serial: 46612
- Engine: Ge CF66D
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL IN CABIN.  NR 1 PACK AND ENGINE BLEED OFF.   REPLACED COALESCER BAG AND BURNED OUT NR 1 PACK SYSTEM.  UNABLE TO CONFIRM SOURCE OF SMELL.  NO RECURRENCE.
